Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 2019, Volume 87, Issue 1

The Myopic Stable Set for Social Environments
p. 111-138

Thomas Demuynck, P. Jean‐Jacques Herings, Riccardo D. Saulle, Christian Seel

We introduce a new solution concept for models of coalition formation, called the myopic stable set (MSS). The MSS is defined for a general class of social environments and allows for an infinite state space. An MSS exists and, under minor continuity assumptions, it is also unique.

Log In To View Full Content

Supplemental Material

Supplement to "The Myopic Stable Set for Social Environments"

This appendix contains material not found within the manuscript.